# SDR IPXA2023032892352

- Difficulty date: February 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trunnion
- Part number: ARB71181
- Condition: Corroded
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFTER REMOVAL OF LMLG RETRACT CYLINDER TRUNNION FOUND CORROSION AT STA YW=435.8.REPAIRED CORRODED TRUNNION SURFACE AT THE L/H MLG STA YW=435.8 IAW VTSAA EA 011-5720-01-A9881 I/R, UPS EO MD11-5720-86298-A DATED 03/25/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 03/24/23 (MINOR)
